# SDR ASOA2015060112963

- Difficulty date: May 6, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,655 hours, 24,169 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATIONS NOTED FWD FACE BL 0.0, WL 112 - WL 118.5  APPROXIMATELY 6.5" IN LENGTH 55 PERCENT FSH.  FAILED NDT INSPECTION. CUT AWAY DAMAGED PORTION OF REAR PRESSURE BULKHEAD WEB IAW REO 601R-53-61-1285.  COMPLIED WITH REO 601R-53-61-1285, REV D DATED 10/31/2011.  COMPLIED WITH EC/TC REO 601R-53-61-1285 07 AND GREO 601R-53-61-1285, REV D DATED 10/31/2011 AS WRITTEN.
